# SDR CA080118001

- Difficulty date: January 5, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,809 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Unit
- Part number: 206040230019
- Part serial: BLA4733
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLIGHT THE FREEWHEEL ASSY WAS DISCOVERED LEAKING FROM THE FWD HSG CAP. FREEWHEEL ASSY CHANGED, LEAK CHECK CARRIED OUT SERVICEABLE. (TC NR 20080118001)
